# SDR SWIA202412101308

- Difficulty date: October 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK STRUCTURE IS CORRODED FS793     (C-CHECK RO 12/8/2024)    REPAIRED LH SIDE SEAT RAIL STRUCTURE BETWEEN FS785.15 - FS797.00 REF REO 670-53-41-691 REV--, DATED 2024-10-22. COMPLIED WITH ALL STEPS. COMPLIED WITH TASK 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
